# SDR CALA2025042404203

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N47512
- Make and model: Boeing 737-9
- Aircraft serial: 43449
- Aircraft time: 14,162 hours, 4,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REQUEST INSPECTION OF  EMERGENCY SLIDE AREA AT DOOR 1R. PERFORMED INSPECTION OF DOOR 1R ESCAPE SLIDE PER AMM TASK 25-66-01-200-802. DOOR SLIDE INSPECTION SATISFACTORY. SLIDE ARMS AND DISARMS NORMALLY. OK FOR SERVICE.
